MathSciNet Relay Station
MathSciNet bibliographic data
MR496420 (80m:60042) 60F15
Chen, Louis H. Y. A short note on the conditional Borel-Cantelli lemma. Ann. Probab. 6 (1978), no. 4, 699–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement